U.S. doctors online nowAsk doctors free
India
A 23-year-old male asked:

I was used "metacortil + diprovate rd " creams for my face, it gives me fair skin, so i want to use it again, is it harmful for my skin? can i use it ?

1 doctor answer1 doctor weighed in
Dr. G. Wen
Dr. G. Wenanswered
28 years experience
Depigmentation: This is called depigmentation, which is the loss of pigments in skin. It is a common side effect of corticosteroid such as Hydrocortisone cream etc. After stopped using, the pigments will supposedly come back.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A member asked:
What is the best anti-aging skin care cream for men's face?
3 doctor answers8 doctors weighed in
A 48-year-old member asked:
It's okay to use skin lite cream to remove cut mark on face right?
1 doctor answer1 doctor weighed in
A 40-year-old member asked:
Is daily use of melacare cream in face good for our skin? Please advise!
1 doctor answer2 doctors weighed in
Last updated Feb 26, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.